# SDR R61A2020111800774

- Difficulty date: October 30, 2020
- Submitted: November 18, 2020
- Operation: Air carrier
- Aircraft: N632RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000050
- Aircraft time: 43,976 hours, 27,511 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Part number: 17014431001
- Condition: Corroded
- Location: Frames 16-17
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE AC WAS IN FOR HEAVY CHECK FOUND CORROSION ON LOWER FUSELAGE ANTENNA DOUBLER BETWEEN FR 16-17 AND STR 27-28L.  AAR MX REPLACED LOWER FUSELAGE ANTENNA DOUBLER (P/N 170-14431-001) BETWEEN FR 16-17 AND STR 27-28L, IAW EMB SRM 51-41-02.  FOR DETAILS OF WORK PERFORMED SEE AAR NRC NR 4500797-1000-0074.  AC REMAINS IN YQG FOR COMPLETION.
